Zur Stieltjesschen Kettenbruchtheorie

E. Hellinger

Mathematische Annalen (1922)

  • Volume: 86, page 18-29
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hellinger, E.. "Zur Stieltjesschen Kettenbruchtheorie." Mathematische Annalen 86 (1922): 18-29. <http://eudml.org/doc/158934>.

author = {Hellinger, E.},
journal = {Mathematische Annalen},
language = {eng},
pages = {18-29},
title = {Zur Stieltjesschen Kettenbruchtheorie},
url = {http://eudml.org/doc/158934},
volume = {86},
year = {1922},

AU - Hellinger, E.
TI - Zur Stieltjesschen Kettenbruchtheorie
JO - Mathematische Annalen
PY - 1922
VL - 86
SP - 18
EP - 29
LA - eng
UR - http://eudml.org/doc/158934
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.